Alert archive / Michigan / River Flood Warnings in 2016
River Flood Warning 7, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this river flood warning at Apr 6, 2016, 11:52 AM EDT for Newaygo County, Michigan. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2016, 11:52 AM EDT (15:52 UTC)
- Expired
- Apr 9, 2016, 2:00 PM EDT
- In force
- 3 days
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Newaygo County, MI
The radar
The Grand Rapids radar (KGRR), 59 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muskegon River near Croton Dam (CROM4).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04121970, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
153
WGUS43 KGRR 061552
FLWGRR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1152 AM EDT WED APR 6 2016
...The National Weather Service in Grand Rapids has issued a flood
warning for the following river in Southwest Lower Michigan...
Muskegon River Near Croton affecting Newaygo County
.Recent snow and rainfall totaling over a half inch of water in the
Muskegon River basin upstream from Croton will cause the river at
Croton to rise back above Minor Flood Stage. The following forecast
is based on observed and forecast 24 hour precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Even 6 inches of fast-moving flood water can knock
you off your feet... and a depth of 2 feet will float your car.
Never try to walk... swim... or drive through such swift water. If
you come upon flood waters... stop... turn around and go another way.
This warning will be in effect until the river falls below its flood
stage.
Stay tuned to further developments by listening to your local
radio... television... or NOAA Weather Radio station for further
information.
Additional weather and river information can be found on our homepage
at www.weather.gov/grr
&&
MIC123-071752-
/O.NEW.KGRR.FL.W.0007.160406T1552Z-160409T1800Z/
/CROM4.1.RS.160407T0900Z.160408T0600Z.160409T1200Z.NO/
1152 AM EDT WED APR 6 2016
The National Weather Service in Grand Rapids has issued a
* Flood Warning for
the Muskegon River Near Croton.
* until Saturday afternoon.
* At 11:30 AM Wednesday the stage was 8.3 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is forecast.
* Forecast, the river is expected to rise to around 9.5 feet Thursday
night.
* Impact, at 9.5 feet...Flood water begins surrounding cottages and
homes downstream from the City of Newaygo in the areas of Leisure
Land subdivision in Bridgeton Township and Sycamore Flats in
Ashland Township impacting 17 properties.
* Flood history, this crest compares to a previous crest of 9.5 feet
on May 10 2004.
&&
LAT...LON 4328 8604 4338 8578 4342 8562 4346 8570
4345 8582 4335 8604
$$
CAS2 follow-up statements
908
WGUS83 KGRR 070226
FLSGRR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1026 PM EDT WED APR 6 2016
...The flood warning continues for the following rivers in Southwest
Lower Michigan...
Muskegon River Near Croton affecting Newaygo County
.Ample soil moisture in addition to recent precipitation will result
in river rises through Southwest Lower Michigan. Scattered rain and
snow showers can be expected into Thursday morning before conditions
trend drier through Thursday afternoon. A quick moving system may
result in light rain and snow Friday and Friday night. Precipitation
amounts are expected to remain light. The following forecast is based
on observed and forecast 24 hour precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Motorists should not attempt to drive around
barricades or drive cars through flooded areas.
Stay tuned to further developments by listening to your local
radio... television... or NOAA Weather Radio station for further
information.
Additional weather and river information can be found on our homepage
at www.weather.gov/grr
&&
MIC123-080426-
/O.EXT.KGRR.FL.W.0007.000000T0000Z-160408T1200Z/
/CROM4.1.RS.160408T0000Z.160408T0000Z.160408T0000Z.NO/
1026 PM EDT WED APR 6 2016
The Flood Warning continues for
the Muskegon River Near Croton.
* until Friday morning.
* at 9:30 PM Wednesday the stage was 8.4 feet.
* Flood stage is 9.0 feet.
* Forecast, the river is expected to rise to near flood stage
tomorrow evening.
* Impact, at 9.0 feet...Expect minor flooding of cottages and homes
downstream of Newaygo on Riverview Drive in Bridgeton Township and
Pepperidge in Ashland Township.
* Flood history, this crest compares to a previous crest of 8.9 feet
on Dec 29 2008.
&&
LAT...LON 4328 8604 4338 8578 4342 8562 4346 8570
4345 8582 4335 8604
$$
jam748
WGUS83 KGRR 071535
FLSGRR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1135 AM EDT THU APR 7 2016
...The Flood Warning has been cancelled and downgraded to a Flood
Advisory for the following river in Southwest Lower Michigan...
Muskegon River Near Croton affecting Newaygo County
.A couple of quick hitting systems will produce mainly snow on Friday
with about a quarter of an inch of precipitation. Another system is
expected Sunday. These systems will help keep stages elevated into
next week. The following forecast is based on observed and forecast
24 hour precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Motorists should not attempt to drive around
barricades or drive cars through flooded areas.
Stay tuned to further developments by listening to your local
radio... television... or NOAA Weather Radio station for further
information.
Additional weather and river information can be found on our homepage
at www.weather.gov/grr
&&
MIC123-071605-
/O.CAN.KGRR.FL.W.0007.000000T0000Z-160408T1200Z/
/CROM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1135 AM EDT THU APR 7 2016
The Flood Warning is cancelled for
the Muskegon River Near Croton.
and has been downgraded to a Flood Advisory.
* at 10:30 AM Thursday the stage was 8.4 feet.
* Flood stage is 9.0 feet.
* Forecast, the river will remain near 8.4 feet this afternoon.
* Impact, at 8.0 feet...River is bankfull. River begins to exceed its
banks and minor flooding begins in low lying areas along the river.
* Flood history, this crest compares to a previous crest of 8.9 feet
on Dec 29 2008.
&&
LAT...LON 4328 8604 4338 8578 4342 8562 4346 8570
4345 8582 4335 8604
$$
tjtWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Apr 6, 11:26 AM EDT, 26 minutes earlier.
Area forecast discussion, Apr 6, 11:26 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1126 AM EDT WED APR 6 2016
LATEST UPDATE...
UPDATE
.SYNOPSIS...
ISSUED AT 330 AM EDT WED APR 6 2016
A DEEPENING SYSTEM WILL MOVE THROUGH THE AREA TODAY AND WILL BRING A
WINTRY MIX OF PRECIPITATION TO THE AREA. ALL PRECIPITATION WILL
CHANGE OVER TO RAIN THIS AFTERNOON BEFORE PRECIPITATION DIMINISHES.
SOME LINGERING RAIN SHOWERS THIS EVENING WILL CHANGE OVER TO SNOW
SHOWERS TONIGHT AND LAST INTO THURSDAY.
ANOTHER SYSTEM WILL DIVE SOUTHEAST OUT OF CANADA TOWARD THE AREA FOR
FRIDAY AND FRIDAY NIGHT. THIS WILL BRING ANOTHER THREAT OF SNOW TO
THE AREA WITH SOME LOCATIONS POTENTIALLY SEEING A MIX OF
PRECIPITATION TYPES. MUCH COLDER AIR WILL COME IN THEN FOR THE
WEEKEND. TEMPERATURES WILL THEN MODERATE EARLY NEXT WEEK AS ANOTHER
SYSTEM LOOKS TO IMPACT THE AREA.
&&
.UPDATE...
ISSUED AT 1126 AM EDT WED APR 6 2016
WILL BE CANCELLING MORE OF THE ADVISORY COUNTIES WITH THE LATE
MORNING UPDATE. WILL LEAVE OSCEOLA...CLARE...MECOSTA AND ISABELLA
COUNTIES IN THE ADVISORY THROUGH 200PM. RUC SOUNDINGS INDICATE THE
THREAT FOR SNOW AND SLEET YET THROUGH 200PM...BEFORE THINGS CHANGE
OVER TO ALL RAIN. THERE IS A BURST OF RAIN COMING OUT OF NORTHERN
ILLINOIS AT THE PRESENT TIME (1120AM) THAT WILL MAKE A RUN INTO
CENTRAL LOWER MI. AS THIS PRECIP MOVES UP INTO THE NORTHEAST FOUR
COUNTIES THERE MAY STILL BE A LOCAL INCH OR TWO OF SNOW. OUTSIDE
OF THIS AREA...EXPECTING ALL RAIN. HIGHS WILL TOP OUT IN THE
MIDDLE 30S OVER INTERIOR CENTRAL LOWER TO AROUND 50 ALONG THE I-94
CORRIDOR.
&&
.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 330 AM EDT WED APR 6 2016
WE WILL BE HOLDING ON TO THE ADVISORY AS IS THIS MORNING AS WE AWAIT
THE MAIN BATCH OF PCPN TO MOVE IN AND START CHANGING P-TYPES.
THERE HAS NOT REALLY BEEN MUCH OF A CHANGE SO FAR WITH REGARD TO THE
INCOMING SYSTEM THIS MORNING. WE ARE IN A MONITORING MODE TO SEE
EXACTLY WHERE P-TYPES WILL CHANGE...AND WHAT THEY WILL CHANGE TO.
THE BEST CONFIDENCE LIES ACROSS THE NE COUNTIES WHERE WE ARE
EXPECTING A BURST OF MAINLY SNOW UNTIL IT CHANGES OVER TO RAIN THIS
AFTERNOON. THE LEAST CONFIDENCE IS WITH THE SRN AND WRN EXTENT OF
THE CHANGE OVER OF P-TYPES TO A WINTRY MIX AS THE ATMOSPHERE WET
BULBS DOWN WITH THE INFLUX OF WIDESPREAD PCPN.
THE POTENTIAL PITFALLS WOULD BE IF FREEZING RAIN/SLEET BECOMES MORE
OF AN ISSUE THAN EXPECTED TOWARD THE LANSING AREA WHERE TEMPS ARE A
LITTLE COOLER...AND IF P-TYPES REMAIN MAINLY RAIN ON THE SRN AND WRN
FLANKS OF THE ADVISORY AREA. AGAIN...WE WILL MONITOR THE TRENDS OVER
THE NEXT 2-3 HRS BEFORE MAKING ANY CHANGES IF NEEDED AS WE APPROACH
THE MORNING COMMUTE. ALL AREAS ARE STILL EXPECTED TO CHANGE OVER TO
RAIN THIS AFTERNOON AS THE MORE WIDESPREAD PCPN WITH THE LLJ AND
MOISTURE TRANSPORT MOVES EAST OF THE AREA.
WE WILL SEE ALL PCPN CHANGE OVER TO SNOW BY THE OVERNIGHT HOURS
TONIGHT. WE WILL BE UNDER THE INFLUENCE OF CYCLONIC FLOW ALOFT...SO
LIGHT SNOW SHOWERS CAN BE EXPECTED TO REMAIN WED NIGHT AND THU.
ACCUMS SHOULD BE LITTLE TO NONE FOR MOST AREAS.
WE WILL SEE THE NEXT CHC OF MAINLY SNOW FOR THE AREA MOVE IN ON FRI
AFTER A BREAK IN THE ACTION WITH SHORT WAVE RIDGING MOVING THROUGH
THE AREA. THE SYSTEM WILL BE CENTERED TO OUR WEST AND DIVING SE. WE
MAY END UP EAST OF THE BETTER CONCENTRATION OF PCPN CHCS...BUT THE
THREAT FOR SNOW WILL STILL EXIST. THE SNOW COULD MIX WITH RAIN
ACROSS THE FAR SW CORNER OF THE CWFA WHERE ENOUGH LOW LEVEL WARM
AIR WILL BE AND WET BULB ZERO HTS MAY BE HIGH ENOUGH.
.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 330 AM EDT WED APR 6 2016
THIS WEEKEND WILL FEATURE A CONTINUATION OF WELL BELOW NORMAL
TEMPERATURES... FOLLOWED BY A SLIGHT MODERATION IN TEMPERATURES
EARLY NEXT WEEK.
SCATTERED SNOW SHOWERS ARE EXPECTED ON FRIDAY NIGHT AS SHORTWAVE/UPR
LOW ROTATES SOUTHWARD THROUGH THE REGION. H8 TEMPS AROUND -15C POUR
INTO THE REGION WITH THIS WAVE AND WILL RESULT IN SOME LAKE
EFFECT/ENHANCEMENT. LOW LEVEL FLOW IS SHOWN TO BE NNW WHICH SHOULD
LIMIT ANY LAKE SNOWS TO THE SHORELINE. CERTAINLY A CHANCE OF SOME
ACCUMS ON FRIDAY NIGHT INTO EARLY SATURDAY MORNING AS LOW TEMPS FALL
TO NEAR 20.
A GENERALLY DRY PERIOD IS EXPECTED FROM SATURDAY AFTERNOON THROUGH
SUNDAY MORNING AS SURFACE RIDGING IMPACTS THE AREA. GUIDANCE HAS
BEEN CONSISTENT IN SHOWING WIDESPREAD LOWS IN THE TEENS WHICH
PRESENTS ANOTHER THREAT TO THE FRUIT TREES.
ANOTHER MIXED PRECIPITATION EVENT LOOKS POSSIBLE ON SUNDAY AS NEXT
SYSTEM APPROACHING FROM THE WEST QUICKLY INDUCES ISENTROPIC LIFT
PRECIP WHILE LOW LEVEL COLD AIR IS STILL IN PLACE. HOWEVER PRECIP
SHOULD TRANSITION TO MOSTLY RAIN ON SUNDAY NIGHT AS TEMPS/DEWPTS
RISE IN CONTINUED WAA PATTERN. ANOTHER WAVE ALONG THE FRONT MAY
BRING ADDITIONAL RAIN ON MONDAY BEFORE COOLER/DRIER AIR MASS FILTERS
BACK IN ON TUESDAY.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 810 AM EDT WED APR 6 2016
MOSTLY VFR STILL ACROSS SW/SC LWR MI THIS MORNING WITH SCATTERED
RAIN SHOWERS BUT THE TREND SHOULD BE FOR LOWERING CIGS LATER
TODAY AS THE SFC LOW TRACKS THROUGH. WIDESPREAD IFR IS EXPECTED
TO GRADUALLY SPREAD FROM NORTHWEST TO SOUTHEAST AFTER 18Z... WITH
LIFR POSSIBLE FOR A WHILE BETWEEN ROUGHLY 21Z AND 03Z WHILE THE
SFC LOW IS OVERHEAD.
SOME BRIEF SLEET IS STILL POSSIBLE FOR A COUPLE MORE HOURS AT
JXN/LAN WHERE SFC DEW PTS ARE STILL ONLY AROUND 20.
&&
.MARINE...
ISSUED AT 330 AM EDT WED APR 6 2016
WE WILL BE HOLDING ON TO THE SMALL CRAFT ADVISORY AS IT IS FOR THIS
FORECAST PACKAGE. THE STRONGEST WINDS WILL BE COMING THROUGH THROUGH
MID MORNING...AND SHOULD MAX OUT JUST SHY OF GALE WARNING CRITERIA.
WINDS WILL DIMINISH THEN THIS AFTERNOON FOR A SHORT PERIOD. WE WILL
SEE WINDS AND WAVES THEN RAMP UP ONCE AGAIN TONIGHT INTO THU. THIS
MAY REQUIRE EITHER AN EXTENSION...OR ANOTHER HEADLINE TO BE ISSUED.
&&
.HYDROLOGY...
ISSUED AT 329 PM EDT TUE APR 5 2016
MOST RIVERS HAVE CRESTED AND ARE FALLING... BUT MANY POINTS ARE
STILL ABOVE BANKFULL. AROUND AN INCH OF PRECIPITATION IS EXPECTED IN
MUCH OF THE MUSKEGON BASIN AND PERHAPS THE NORTHERN PART OF THE
GRAND BASIN TONIGHT INTO WEDNESDAY. MOST OF THE PRECIP IN THE LOWER
MUSKEGON BASIN AND THE GRAND SHOULD BE LIQUID OR AT LEAST QUICKLY
CONVERTED TO LIQUID DURING THE DAY ON WEDNESDAY. THE SNOW IN THE
UPPER MUSKEGON BASIN MAY NOT BE SO QUICK TO MELT. THIS PRECIPITATION
WILL LIKELY PROLONG THE AMOUNT OF TIME THE RIVERS SPEND ABOVE
BANKFULL.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR MIZ039-
040-045-046.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ844>849.
&&
UPDATE...DUKE
SYNOPSIS...NJJ
SHORT TERM...NJJ
LONG TERM...MEADE
AVIATION...MEADE
HYDROLOGY...CAS
MARINE...NJJHazardous weather outlook, Apr 6, 4:15 AM EDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 415 AM EDT WED APR 6 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-070745- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 415 AM EDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A MIXTURE OF SNOW... SLEET... AND FREEZING RAIN WILL CREATE HAZARDOUS TRAVEL THIS MORNING... MAINLY NORTH OF A LINE FROM HOLLAND TO LANSING. SNOW WILL BE HEAVIEST NEAR AND NORTH OF BIG RAPIDS AND MT PLEASANT WHERE UP TO 6 INCHES MAY ACCUMULATE IN A SHORT PERIOD OF TIME. TRAVEL WILL IMPROVE THIS AFTERNOON AS TEMPERATURES WARM BUT LOCALLY HEAVY RAIN PLUS MELTING SNOW COULD LEAD TO FLOODING OF LOW LYING AREAS AND QUICK RISES ON ALREADY ELEVATED RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SLICK TRAVEL IS POSSIBLE FRIDAY NIGHT DUE TO SCATTERED SNOW SHOWERS AND VERY COLD TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-070745- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 415 AM EDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT MUCH OF THE TIME FROM THURSDAY THROUGH TUESDAY. THE CALMEST PERIOD LOOKS TO BE FROM SATURDAY AFTERNOON INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
In the hours before
Local storm report, Apr 6, 6:26 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
626 AM EDT WED APR 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 AM HAIL 4 NNE MATTAWAN 42.27N 85.77W
04/06/2016 E0.25 INCH KALAMAZOO MI PUBLIC
MPING REPORT
&&
CASLocal storm report, Apr 6, 7:12 AM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
712 AM EDT WED APR 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW BIG RAPIDS 43.70N 85.48W
04/06/2016 M0.8 INCH MECOSTA MI CO-OP OBSERVER
OVERNIGHT THROUGH 7 AM.
0658 AM HAIL 2 NNW CERESCO 42.30N 85.08W
04/06/2016 E0.25 INCH CALHOUN MI PUBLIC
TWITTER REPORT. LIGHTNING ALSO OCCURRING.
0635 AM HAIL VICKSBURG 42.12N 85.53W
04/06/2016 E0.25 INCH KALAMAZOO MI PUBLIC
TWITTER REPORT. LIGHTNING ALSO OCCURRING.
TIME ESTIMATED FROM RADAR.
&&
CASLocal storm report, Apr 6, 8:04 AM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
804 AM EDT WED APR 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM SNOW REED CITY 43.87N 85.51W
04/06/2016 M1.0 INCH OSCEOLA MI CO-OP OBSERVER
TOTAL SO FAR.
&&
CASLocal storm report, Apr 6, 8:26 AM EDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
826 AM EDT WED APR 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM SNOW 3 W HOWARD CITY 43.40N 85.53W
04/06/2016 M0.3 INCH MONTCALM MI TRAINED SPOTTER
QUARTER INCH OF SLEET AND SNOW ACCUMULATION
SINCE 1130 PM.
&&
CASThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 9:31 PM EDT | River Flood Watch | GRR | Newaygo | 4 days |
| Apr 5, 9:49 PM EDT | River Flood Advisory | GRR | Ingham | 9 days |
| Apr 5, 9:49 PM EDT | River Flood Advisory | GRR | Kent | 4 days |
| Apr 5, 9:49 PM EDT | River Flood Advisory | GRR | Muskegon | 5 days |
| Apr 5, 9:49 PM EDT | River Flood Advisory | GRR | Mecosta | 3 days |
| Apr 5, 9:49 PM EDT | River Flood Advisory | GRR | Isabella | 48 hr |
| Apr 5, 9:49 PM EDT | River Flood Advisory | GRR | Gratiot | 3 days |
Nearby
River Flood Warnings in Michigan, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.